# SDR IXXA20250425004

- Difficulty date: February 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 145T8752254
- Condition: Cracked
- Location: Zone 200
- Part time: 111,247 hours, 19,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG WHEEL WELL CANTED PRESSURE DECK WEB IS CRACKED APPROX 3" AFT OF STA 955.1 BULKHEAD AT APPROX RBL13. HAECO W.O. 320011 AND NR 34179
